# SDR DL73K981636

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 380 FRAME WAS GOUGED APPROX 3 ABOVE S27L IN THE UPPER FREE FLANGE.  REPAIRED PER ERA 332007-14.
